MathSciNet Relay Station
MathSciNet bibliographic data
MR1804138 53C28 (53C10)
Machida, Yoshinori; Sato, Hajime Twistor theory of manifolds with Grassmannian structures. Nagoya Math. J. 160 (2000), 17–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement